# SDR COMA0260566

- Difficulty date: October 5, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 19,690 hours, 19,237 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Fairing
- Part number: 6002113345
- Condition: Vibrates
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CONSTANT VIBRATION IN CONTROL COLUMN.  REPLACED THE RIGHT LOWER AND THE LEFT UPPER HORIZONTAL STAB VISOR FAIRINGS.
